On the ratio of two blocks of consecutive integers

Saradha, N. ; Shorey, T. N. (1990) On the ratio of two blocks of consecutive integers Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 100 (2). pp. 107-132. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/mathsci/100/2/107-1...

Related URL: http://dx.doi.org/10.1007/BF02880956


Under certain assumptions, it is shown that eq. (2) has only finitely many solutions in integers x≥0,y≥0,k≥2,l≥0. In particular, it is proved that (2) witha=b=1, l=k implies thatx=7,y=0,k=3.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Exponential Diophantine Equations; Elementary Diophantine Approximations; Linear Forms in Logarithms; Arithmetic-geometric Mean
ID Code:67750
Deposited On:31 Oct 2011 13:24
Last Modified:18 May 2016 14:43

Repository Staff Only: item control page